# SDR R61A201301160383

- Difficulty date: January 16, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 8,978 hours, 8,763 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin Panel
- Part number: 85210043107
- Condition: Cracked
- Location: Airstair Door
- Part time: 8,978 hours, 8,763 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK - MAINTENANCE FOUND A .5" CRACK/PUNCTURE ON THE AIRSTAIR DOOR INNER SKIN AT THE DOOR SUPPORT CABLE BRACKET, FORWARD INBOARD CORNER.  MAINTENANCE REMOVED & REPLACED THE AIRSTAIR DOOR INNER SKIN PANEL IAW BOMBARDIER DWG 85210003 AND SRM 51-42-05, 51-42-15, 51-40-07, 51-42-45, 51-25-00 & 51-25-05.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
